im worry about my period...!!!
avatar
Worry17 posted:
what does it mean having my periods for 2 weeks?It's scarring and i dont know what to think of it no more...!!i need answers....
Was this Helpful?
6 of 12 found this helpful
Reply
 
avatar
tlkittycat1968 responded:
No one on an internet board can tell you why you have been bleeding for two weeks. You need to see a doctor.
 
avatar
anony1673 responded:
Before I got on birth control pills my periods would last about 10-13 days so I can feel your pain. Anyway, I was put on birth control pills for ovarian cysts and they have worked wonders for regulating my cycle. Perhaps you should ask your GYN about the pill?
 
avatar
2009BikerBabe responded:
My niece has been off the Depo Provera birth control shot for almost a year now and our concern is that she has not restarted her menstrual cycle yet. We are concerned about what may be causing this to have such a delay
 
avatar
Byroney_WebMD_Staff replied to 2009BikerBabe's response:
Howdy, 2009BikerBabe!

Thanks for posting about your niece. Nurse Jane had this answer about When a Period Returns after Depo Provera.
"When testing for actual return of ovulation, the range can be 77-425 days with a mean time of 211 days— or seven months (Fotherby, 1986)."

You may want to suggest your niece see her doctor and get some answers. The doctor may also have a treatment to "jump start" your niece's periods, but her doctor can determine that.

If you post back with an update, I'd suggest starting a new thread. More people will see a brand new post, than a five month old post.

Best wishes!

Byroney
Every time I close the door on reality it comes in through the windows. -Jennifer Unlimited-